# SDR DALA2018110526433

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,998 hours, 34,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cartridge
- Condition: Out Of Limits
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0809202) OUT OF LIMITS LEFT OVERWING DISCHARGE CARTRIDGE IN REF AMDS 2620-7051 STEP 2 A(2). SUMMARY OF NRC 00208: LEFT OVERWING DISCHARGE CARTRIDGE OFF WAS REPLACED PER B-757-200 AMM 25-65-02. ELECTRICAL SYSTEM SQUIB TEST WAS PERFORMED PER B-757-200 AMM 25-65-00-765-027 AND TEST IS OK.
